Blank Cover Image
QRコード(所蔵情報)

Indiana University mathematics journal

フォーマット:
雑誌
責任表示:
Indiana University. Dept. of Mathematics
言語:
英語; フランス語; ドイツ語; イタリア語
出版情報:
Bloomington, Ind. : Dept. of Mathematics, Indiana University
形態:
v. : ill. ; 26 cm
著者名:
Indiana University. Dept. of Mathematics <DA07945143>  
巻次(年次):
Vol. 20, no. 1 (1970)-
継続前誌:
Journal of mathematics and mechanics <AA00247359>
書誌ID:
AA00672387
ISSN:
00222518  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

University of Michigan. Dept. of Mathematics

University of Michigan Press

東京大学理学部数学教室, 東京大学大学院数理科学研究科

Department of Mathematical Sciences, the University of Tokyo

Indiana University. Graduate Institute for Mathematics and Mechanics, Indiana University. Dept. of Mathematics

Graduate Institute for Mathematics and Mechanics, Indiana University

Osaka University. Dept. of Mathematics, 大阪市立大学数学科

Dept. of Mathematics, Osaka University

富山大学理学部数学科

Dept. of Mathematics, Faculty of Science, Toyama University

徳島大学学芸学部

Tokushima University

徳島大学, 徳島大学教育学部数学教室, 徳島大学工学部数学教室, 徳島大学教養部数学教室, 徳島大学総合科学部数理科学教室

Tokushima University

大阪市立大学理工学部

Institute of Polytechnics, Osaka City University

Dept. of Mathematics, Faculty of Science, Okayama University

京都大学

Kyoto University